APRIL 2021

SCHOOL TIMINGS: (STAFF) 7:30 AM TO 3:30 PM

SCHOOL TIMINGS: (STUDENTS) 8:00 AM TO 2:30 PM

Holidays will be according to SHIVIRA Calendar and Govt. of Rajasthan Calendar

CELEBRATIONS/HOLIDAYS

- WELCOME AND BEGINNING OF NEW SESSION
- WORLD HEALTH DAY 7TH APRIL.
- WORLD HERITAGE DAY 18TH APRIL.
- INTERNATIONAL EARTH DAY 22ND APRIL.

OFFICE WORK

- UPDATION OF SCHOLAR REGISTER AND STUDENT PROFILE.
- FEE COLLECTION FOR CLICK SCHEME.
- STARTING OF COMPUTER CLASSES UNDER CLICK SCHEME.
- WRITING OF ACRS OF THE STAFF.
- COMPLETION OF SERVICE RECORDS.
- OPERATIONALISING HOUSE SYSTEM.
- RESULT ANALYSIS NON-BOARD CLASSES AND TEACHERS MEETING (3RD SATURDAY).
- DISTRIBUTION OF FREE TEXT BOOKS.
- TERM WISE SYLLABUS DISTRIBUTION PLAN 1ST WEEK.
- HOUSE INSPECTION INCLUDING UNIFORM AND RECORD MAINTENANCE.
- ADMISSION PROCESS OF 6TH TO 10THCLASSES.
- CONDUCT OF SMC/SDMC MEETING ON AMAVASYA.
- FINALIZATION OF INCOME TAX AND ISSUE FORM-16.
- STOCK VERIFICATION 1ST WEEK OF APRIL 2021.
- APPLY FOR EXTENSION OF CBSE AFFILIATION.

ACTIVITIES

- FRESHERS MEET
- CAREER COUNSELLING AND GUIDANCE BY A CAREER COUNSELLOR.
- INTER HOUSE CHESS, KHO-KHO, VOLLEYBALL, BASKETBALL & KABADDI TOURNAMENT.
- LITERARY ACTIVITY (POEM RECITATION, SHLOKAS, SOLO SONG).
- PARIWAR SAKSHARTA SHAPATH.
- PHOTOGRAPHY ACTIVITY.

GENERAL INSTRUCTIONS FOR ENTIRE SESSION

- MAJOR EXPOSURE VISIT (ONE) INTERSTATE/INTRASTATE (SDMC PLANNING, 1200KMS MAXIMUM, PLAN ONLY IN SUMMER/WINTER/DEEPAWALI VACATIONS/IN CONTINUOUS 3-4 DAYS HOLIDAYS.)
- LOCAL EXPOSURE VISIT (THREE)
- SUBJECT WISE MONTHLY ASSESSMENT OF STUDENTS THORUGH WRITTEN TEST (LAST TWO WORKING DAYS OF EACH MONTH)
- CELEBRATIONS OF THE DAYS ARE SUGGESTIVE. PRINCIPALS ARE ADVISED TO CELEBRATE AT LEAST 2 EVENTS EVERY
 MONTH DOCUMENTATION OF EVERY ACTIVITY / CELEBRATION IS NEEDED.
- STAFF MEETING MUST BE TAKEN ONCE IN A WEEK. RECORD TO BE MAINTAINED PROCEEDING OF STAFF MEETINGS
 DESIRABLE FOR MANAGEMENT PURPOSE.
- ENSURE ATTENDANCE ON BIOMETRIC MACHINE/SHALADARPAN.
- ALL CBSE RELATED CIRCULARS MUST BE FOLLOWED AS PER THE CBSE DIRECTIVES.

• Time Table

In winter	In summer	Duration	Name of Activity	
8.30 To 9.00 AM	7.30 To 8.00 AM	30 Minutes	Staff Assignment	
9.00 To 9.30 AM	8.00 To 8.30 AM	30 Minutes	Morning Assembly	
9.30 To 10.10 AM	8.30 To 9.10 AM	40 Minutes	1 st Period	
10.10 To 10.50 AM	9.10 To 9.50 AM	40 Minutes	2 nd Period	
10.50 To 11.00 AM	9.50 To 10.00 AM	10 Minutes	Mini Break	
11.00 To 11.40 AM	10.00 To 10.40 AM	40 Minutes	3 rd Period	
11.40 To 12.20 PM	10.40 To 11.20 AM	40 Minutes	4 th Period	
12.20 To 12.50 PM	11.20 To 11.50 AM	30 Minutes	Lunch Break	
12.50 To 1.30 PM	11.50 To 12.30 PM	40 Minutes	5 th Period	
1.30 To 2.10 PM	12.30 To 1.10 PM	40 Minutes	6 th Period	
2.10 To 2.20 PM	1.10 To 1.20 PM	10 Minutes	Mini Break	
2.20 To 2.55 PM	1.20 To 1.55 PM	35 Minutes	7 th Period	
2.55 To 3.30 PM	1.55 To 2.30 PM	35 Minutes	8 th Period	
3.30 To 4.30 PM	2.30 To 3.30 PM	60 Minutes	Remedial Teaching, Lesson Planning, contact with parents Representation of teaching skills, Home work checking, Involvement of students/ teachers in ICT Labs, spoken English proficiency, enhancement activities, completion of charge work, updation of student portfolio	

MAY 2021

SCHOOL TIMINGS: (STAFF) 7:30 AM TO 3:30 PM SCHOOL TIMINGS: (STUDENTS) 8:00 AM TO 2:30 PM

Holidays will be according to SHIVIRA Calendar and Govt. of Rajasthan Calendar

CELEBRATIONS

- INTERNATIONAL LABOUR DAY 1ST MAY.
- WORLD PRESS FREEDOM DAY 3RD MAY.
- RABINDRANATH TAGORE JAYANTI 7TH MAY.
- WORLD RED CROSS DAY, MOTHERS' DAY 8THMAY.
- NATIONAL TECHNOLOGY DAY 11TH MAY.
- NATIONAL SOLIDARITY DAY 13TH MAY.
- WORLD NO TOBACCO DAY 31ST MAY.

OFFICE WORK

- COLLECTION OF MATERIAL FOR VIDYALAYA PATRIKA "PRAVAAH".
- PLANNING FOR HOBBY CLASSES IN SUMMER VACATIONS.
- PTA AND SDMC/SMC MEETING ON AMAVASYA.
- GENDER CELL (GARIMA) MEETING 2ND WEEK.
- ASSIGNMENTS FOR VACATION TO THE STUDENTS.

ACTIVITIES

- INTER HOUSE FOOTBALL, HANDBALL, ATHLETICS, AND HOCKEY TOURNAMENT.
- LITERARY ACTIVITY (ESSAY WRITING COMPETITION).
- CARD MAKING COMPETITION.
- INTER HOUSE SOCIAL SCIENCE SLOGAN WRITING COMPETITION.
- INTER HOUSE REASONING COMPETITION.

GENERAL INSTRUCTIONS FOR ENTIRE SESSION

- CHECK AND SIGN THE DAILY ATTENDANCE REGISTER.
- CHECK LATE COMERS AMONG STAFF AND STUDENTS.
- ENSURE SMOOTH CONDUCT OF MORNING ASSEMBLY.
- SUPERVISION OF:
 - (A) CLEANLINESS, TOILETS, DRINKING WATER SYSTEM, LABS, LIBRARY, AND FIELD ACTIVITIES, FIRE SAFETY AUDIT.
 - (B) CLASS ROOM TEACHING.
 - (C) QUALITY CHECK OF MDM.
- IMPLEMENT & MONITOR VARIOUS ACTIVITIES, POLICIES & PROGRAMME OF MODEL SCHOOL.
- PRINCIPAL'S DIARY/TEACHER DIARY.
- ATTEND PARENTS AND VISITORS, SOLUTION OF PROBLEMS OF STAFF & STUDENTS.
- ADDRESS STUDENTS IN THE MORNING ASSEMBLY.
- FINANCIAL MATTERS.
 - 1. CHECKING OF CASH BOOKS FUND. 2. REGULAR MAINTENANCE OF LEDGERS OF FUND.
- CLASS ROOM (TEACHING LEARNING) OBSERVATION.
- UPDATATION OF SHALA-DARPAN & WEBSITE REGULARLY.
- ALL CBSE RELATED CIRCULARS MUST BE FOLLOWED AS PER THE CBSE DIRECTIVES.

JUNE 2021

SCHOOL TIMINGS: (STAFF) 7:30 AM TO 3:30 PM SCHOOL TIMINGS: (STUDENTS) 8:00 AM TO 2:30 PM

Holidays will be according to SHIVIRA Calendar and Govt. of Rajasthan Calendar

CELEBRATIONS

- WORLD ENVIRONMENT DAY 5TH JUNE.
- MAHARANA PRATAP JAYANTI 6TH JUNE.
- INTERNATIONAL YOGA DAY 21ST JUNE.
- BHAMASHAH JAYANTI AND ALUMNI MEET 28TH JUNE.

OFFICE WORK

- ACADEMIC PLANNING OF SCHOOL TO BE EXECUTED AFTER VACATION.
- SAFETY CERTIFICATION OF BUILDING.
- STAFF CAPACITY BUILDING PROGRAMME.
- SDMC, SMC, PTA MEETING ON 21TH JUNE.
- PLANNING FOR MAINTENANCE OF REPAIR WORKS OF BUILDING, FURNITURE, COMPUTERS, LINGUA LAB, K-YAN, ATL LAB, ROBOTICS LAB, SCIENCE LABS ETC.

ACTIVITIES

- HOBBY CLASSES DURING VACATIONS.
- BAND TRAINING DURING VACATIONS.
- SPOKEN ENGLISH CLASSES DURING VACATIONS.

GENERAL INSTRUCTIONS FOR ENTIRE SESSION

MONTH – WISE CHECK POINTS, TO BE SENT BEFORE 7TH OF EVERY MONTH.

- INTER CLASS DISPLAY BULLETIN BOARD COMPETITION LAST WORKING DAY OF EVERY MONTH.
- MIS REPORT
- FUND REQUISITION/CONFIRM SALARY RECEIPT(BEFORE 3RD OF EVERY MONTH)
- MONTHLY STATEMENT OF SCHOOL FUNDS.
- ENROLLMENT POSITION.
- CONDUCT FACULTY AND STAFF MEETING.
- UPDATION OF SCHOOL WEBSITE AND SHALADARPAN.
- DISBURSEMENT OF SALARY(REGULARISE PERIODS OF LEAVE/ABSENT OF STAFF UPLOAD BY 20TH)

JULY 2021

SCHOOL TIMINGS: (STAFF) 7:30 AM TO 3:30 PM

SCHOOL TIMINGS: (STUDENTS) 8:00 AM TO 2:30 PM

Holidays will be according to SHIVIRA Calendar and Govt. of Rajasthan Calendar

राजकोव

CELEBRATIONS

- VAN MAHOTSAV 1ST WEEK OF JULY.
- WORLD POPULATION DAY 11TH JULY.
- WORLD YOUTH SKILLS DAY 15[™] JULY.
- KARGIL VICTORY DAY 26TH JULY.
- GURU POORNIMA 23RD JULY.
- WORLD NATURE CONSERVATION DAY 28TH JULY.
- PLANTATION WEEK.

OFFICE WORK

- OASIS SUBMISSION
- PUBLICATION OF VIDYALAYA PATRIKA "PRAVAAH"
- SHALA DARPAN/SCHOOL WEBSITE UPDATATION AS PER CBSE RULES.
- ADMISSION PROCESS OF CLASS 11TH.

ACTIVITIES

- CONSTITUTION OF BAL SANSAD.
- INVESTITURE CEREMONY 4TH WEEK (STUDENT COUNCIL-HEAD BOY AND HEAD GIRL)
- INTER HOUSE YOGA COMPETITION 3RD SATURDAY.
- INTER HOUSE CHESS, CRICKET, CAROM, YOGA, TABLE TENNIS 4TH SATURDAY.
- INTER HOUSE POSTER DRAFTING, CALLIGRAPHY 3RD WEEK.
- SCHOOL BAND REHEARSAL.
- PTA MEETING ON AMAVASYA.
- SCHOOL LEVEL SOCIAL SCIENCE EXHIBITION 3rd WEEK.
- CLUSTER LEVEL SOCIAL SCIENCE EXHIBITION 4th WEEK.

EXAMINATION SCHEDULE SESSION 2021-22.

SR.NO.	TENTATIVE MONTH	CLASS 6-8	CLASS 9-10	CLASS 11-12
1.	4 th WEEK OF AUGUST 2021	PERIODIC ASSESSMENT-1	PERIODIC TEST-1	PERIODIC TEST-1
2.	3 RD WEEK OF OCTOBER 2021	HALF YEARLY	PERIODIC TEST-2	HALF YEARLY
3.	1 ST & 2 ND WEEK OF JANUARY 2022	PERIODIC ASSESSMENT-2	PERIODIC TEST-3	PERIODIC TEST-2
4.	3 RD WEEK OF MARCH 2022	ANNUAL EXAM.	ANNUAL EXAM.	ANNUAL EXAM.



AUGUST 2021

SCHOOL TIMINGS: (STAFF) 7:30 AM TO 3:30 PM

SCHOOL TIMINGS: (STUDENTS) 8:00 AM TO 2:30 PM

Holidays will be according to SHIVIRA Calendar and Govt. of Rajasthan Calendar

CELEBRATIONS

- HIROSHIMA DAY 6TH AUGUST.
- QUIT INDIA MOVEMENT DAY, NAGASAKI DAY 9TH AUGUST.
- INTERNATIONAL YOUTH DAY 12TH AUGUST.
- INDEPENDENCE DAY 15TH AUGUST.

OFFICE WORK

- SDMC, SMC, PTA MEETING 15TH AUGUST.
- MEDICAL CHECKUP, HEALTH CARDS.
- SCHOLARSHIP FORMS INVITATION.
- TEACHER TUNING WITH OTHER SCHOOLS(KV/NAVODAY/GOOD CBSE SCHOOLS).
- SUBMISSION OF OASIS DATA, HPE PORTAL UPDATION.
- REGISTRATION OF CLASS IX & XI AND LOC FOR CLASS 10TH AND 12TH ON CBSE PORTAL.

ACTIVITIES

- STATE LEVEL SOCIAL SCIENCE EXHIBITION 1st WEEK AT HINDOLI (BUNDI) CLUSTER 01.
- CAREER COUNSELLING AND GUIDANCE BY CAREER COUNSELLOR.
- FIRST EXPOSURE CUM EXCURSION VISIT(LOCAL)
- INTER HOUSE DANCE COMPETITION 4TH SATURDAY.
- INTER HOUSE LAWN TENNIS, BADMINTON AND RURAL GAMES 1ST SATURDAY.
- INTER HOUSE QUIZ COMPETITION (MATH, SCIENCE, G.K., ENGLISH, HINDI ETC.) 3RD SATURDAY.
- INTER HOUSE SPORTS QUIZ 4TH SATURDAY.
- RURAL IT QUIZ PREPARATION.
- RAKHI MAKING COMPETITION 21ST AUGUST.
- 1st PERIODIC TEST/ASSESSMENT 4TH WEEK.

GENERAL INSTRUCTIONS FOR ENTIRE SESSION

FOUR VISITS ARE TO BE DONE IN EACH SESSION.

- SOCIAL SECTOR: VISIT TO INSTITUTES SUCH AS OLD AGE HOME, SPECIAL INSTITUTES FOR CWSN, LEPROSY CENTERS, HOSPITALS, ETC. IN 1ST QUARTER (IN MONTH OF JULY)
- SCIENCE AND TECHNOLOGY: LOCAL INDUSTRIES, SCIENCE PARK, TECHNICAL INSTITUTES, DAIRY PLANT, ETC,IN 2ND
 QUARTER (IN MONTH OF OCTOBER
- HISTORICAL AND ENVIRONMENT: HISTORICAL MOVEMENTS, ECO-PARKS, FOREST AREA, BOTANICAL GARDENS, SANCTUARIES, BIRD WATCHING POINTS, ZOO, ETC. IN 3RD QUARTER(IN MONTH OF JANUARY)
- VISIT TO REPUTED SCHOOL/INSTITUTION (IIT, IIM, MEDICAL COLLEGE ETC.) ONCE IN A YEAR.
- ADVENTURES ACTIVITIES, SCOUT GUIDE, SPORTS TOURNAMENTS, SCIENCE EXHIBITIONS & FAIRS ARE ALSO INCORPORATED IN THE ACADEMIC CALENDAR.

SEPTEMBER 2021.

SCHOOL TIMINGS: (STAFF) 7:30 AM TO 3:30 PM

SCHOOL TIMINGS: (STUDENTS) 8:00 AM TO 2:30 PM

Holidays will be according to SHIVIRA Calendar and Govt. of Rajasthan Calendar

CELEBRATIONS

- TEACHER'S DAY 5TH SEPTEMBER.
- INTERNATIONAL LITERACY DAY 8TH SEPTEMBER.
- HINDI DIWAS 14TH SEPTEMBER (14 TO 28 SEPTEMBER HINDI PAKHWARA)
- WORLD FIRST AID DAY 14TH SEPTEMBER.
- INTERNATIONAL DAY OF DEMOCRACY 15TH SEPTEMBER.
- WORLD OZONE DAY 16TH SEPTEMBER.
- INTERNATIONAL DAY OF PEACE 21TH SEPTEMBER.

OFFICE WORK

- PTA, SMC, SDMC MEETING ON AMAVASYA.
- SUBMISSION OF OASIS DATA, HPE PORTAL UPDATION.
- REGISTRATION OF CLASS IX & XI AND LOC FOR CLASS 10TH AND 12TH ON CBSE PORTAL.

ACTIVITIES.

- SCHOOL LEVEL SCIENCE EXHIBITION 1ST WEEK
- CLUSTER LEVEL SCIENCE EXHIBITION 2ND WEEK.
- STATE LEVEL SCIENCE EXHIBITION 3rd WEEK AT KHERWARA (UDAIPUR) CLUSTER 13
- SCHOOL LEVEL MODEL EDUCATOR COMPETITION UP TO 30TH SEPTEMBER
- INTERHOUSE FUN GAMES 3RD SATURDAY.
- SECOND EXCURSION CUM EXPOSURE VISIT LOCAL.
- SCHOOL LEVEL DRAWING AND PAINTING AND ART AND CRAFT COMPETETION 4TH WEEK.

GENERAL INSTRUCTIONS FOR ENTIRE SESSION

TO PREPARE COMPREHENSIVE SCHEDULE/PLANS FOR THE ENTIRE SESSION.

- SDMC MEETINGS.
- NOTEBOOK CHECKING.
- SCOUTS AND GUIDES ACTIVITIES.
- PLANNING FOR LOW ACHIEVERS AND BRIGHT STUDENTS.
- CCA & SPORTS ACTIVITIES.
- MEDICAL CHECK UP.
- ENSURE FIRE SAFETY AND BASIC AMENITIES & CLEANLINESS(SWACHCHHATA).

OCTOBER 2021

SCHOOL TIMINGS: (STAFF) 8:30 AM TO 4:30 PM

SCHOOL TIMINGS: (STUDENTS) 9:00 AM TO 3:30 PM

Holidays will be according to SHIVIRA Calendar and Govt. of Rajasthan Calendar

CELEBRATIONS.

- VIGILANCE WEEK
- INTERNATIONAL NONVIOLENCE DAY/GANDHI JAYANTI, SHASTRI JAYANTI 2ND OCTOBER.
- WORLD TEACHER'S DAY 5TH OCTOBER.
- INTERNATIONAL DAY OF THE GIRL CHILD 11TH OCTOBER.
- WORLD STUDENT'S DAY (DR.APJ ABDUL KALAM'S BIRTH DAY)15TH OCTOBER.
- UNITED NATIONS DAY 24TH OCTOBER.

OFFICE WORK

- PTA, SMC, SDMC MEETING ON AMAVASYA.
- SUBMISSION OF OASIS DATA, HPE PORTAL UPDATION.
- REGISTRATION OF CLASS IX & XI AND LOC FOR CLASS 10TH AND 12TH ON CBSE PORTAL.

ACTIVITIES

- CLUSTER LEVEL DRAWING & PAINTING AND ART & CRAFT COMPETITION 1st WEEK.
- STATE LEVEL DRAWING-PAINTING AND ART & CRAFT COMPETITION 2ND WEEK AT NIWAI (TONK) CLUSTER 8
- CAREER COUNSELLING AND GUIDANCE BY A CAREER COUNSELLOR.
- CLUSTER LEVEL MODEL EDUCATOR COMPETITION UP TO 20TH.
- INTER HOUSE RANGOLI AND MEHANDI COMPETITION 3RD SATURDAY.
- 2ND PERIODIC TEST/ASSESSMENT/HALF YEARLY/TERM-1 EXAM. 3RD WEEK.

NOVEMBER 2021

SCHOOL TIMINGS: (STAFF) 8:30 AM TO 4:30 PM

SCHOOL TIMINGS: (STUDENTS) 9:00 AM TO 3:30 PM

Holidays will be according to SHIVIRA Calendar and Govt. of Rajasthan Calendar

CELEBRATIONS

- RASHTRIYA SHIKSHA DIWAS, MAULANA AZAD JANM DIWAS 11TH NOVEMBER.
- BAL DIWAS 14TH NOVEMBER.
- U.N.O. BAL ADHIKAR DIWAS 18TH NOVEMBER.
- DAY FOR ELIMINATION OF VIOLENCE AGAINST WOMEN 25TH NOVEMBER.

OFFICE WORK

- REVIEW FIRE SAFETY AND PROVISIONS OF OTHER BASIC AMENITIES.
- TEACHER'S TUNING WITH OTHER SCHOOLS(KV/NAVODAYA/GOOD CBSE SCHOOLS)
- PTA, SMC, SDMC MEETING ON AMAVASYA.

ACTIVITIES

- SCHOOL LEVEL EXTEMPORE (ENGLISH & HINDI) 2ND WEEK.
- CLUSTER LEVEL EXTEMPORE ENGLISH AND HINDI 3RD WEEK.
- STATE LEVEL EXTEMPORE (ENGLISH & HINDI) 4TH WEEK AT SAGWARA (DUNGARPUR) CLUSTER 3
- INTER HOUSE COMPETITION, ARCHERY, BOXING, WRESTLING COMPETITION.
- INTER HOUSE MIME, MONO ACTING COMPETITION.
- BAL MELA CELEBRATION, INTER HOUSE FANCY DRESS COMPETITION 3RD WEEK.
- SCHOOL BAND REHEARSAL.

DECEMBER 2021.

SCHOOL TIMINGS: (STAFF) 8:30 AM TO 4:30 PM

SCHOOL TIMINGS: (STUDENTS) 9:00 AM TO 3:30 PM

Holidays will be according to SHIVIRA Calendar and Govt. of Rajasthan Calendar

CELEBRATIONS

- WORLD AIDS DAY 1ST DECEMBER.
- ARMED FORCES FLAG DAY 7TH DECEMBER.
- UNICEF DAY 8TH DECEMBER.
- HUMAN RIGHTS DAY 10TH DECEMBER.
- VIJAY DIWAS 16TH DECEMBER.
- NATIONAL MATHEMATICS DAY 22ND DECEMBER.
- KISAN DIWAS 23RD DECEMBER.
- GOOD GOVERNANCE DAY, CHRISTMAS DAY 25TH DECEMBER.

OFFICE WORK

- PTA, SMC, SDMC MEETING ON AMAVASYA.
- ACR SUBMISSION OF MINISTRIAL STAFF.

ACTIVITIES

- SCHOOL LEVEL MATH OLYMPIAD 1ST WEEK.
- CLUSTER LEVEL MATHS OLYMPIAD 2ND WEEK.
- STATE LEVEL MATHS OLYMPIAD 22ND DECEMBER AT JHALRAPATAN (JHALAWAR) CLUSTER 4
- PRE-BOARD PAPER FORMATION BY SUBJECT TEACHERS ACCORDING TO CBSE(4TH WEEK)
- COMPLETION OF SYLLABUS.
- ASSIGNMENTS TO STUDENTS FOR WINTER VACATION.
- STATE LEVEL MODEL EDUCATOR COMPETITION BY 10THDEC. (UPLOAD ON YOUTUBE) POKRAN (JAISALMER) CLUSTER 5
- INTER HOUSE CLAY MODEL COMPETITION 3RD WEEK.
- INTER HOUSE FUN GAMES 4THWEEK.

JANUARY 2022.

SCHOOL TIMINGS: (STAFF) 8:30 AM TO 4:30 PM

SCHOOL TIMINGS: (STUDENTS) 9:00 AM TO 3:30 PM

Holidays will be according to SHIVIRA Calendar and Govt. of Rajasthan Calendar

CELEBRATIONS.

- NATIONAL YOUTH DAY, SWAMI VIVEKANANDA JAYANTI, CAREER DAY 12TH JANUARY.
- MAKAR SAKRANTI, PONGAL 14TH JANUARY.
- SUBHASH CHANDRA BOSE JAYANTI 23RD JANUARY.
- NATIONAL VOTER'S DAY 25TH JANUARY.
- REPUBLIC DAY CELEBRATION 26TH JANUARY.
- SHAHEED DIWAS 30TH JANUARY(2 MINUTES SILENCE PRAYER AT 11:00 AM MUST BE OBSERVED)

OFFICE WORK

PTA, SMC, SDMC MEETING 26TH JANUARY.

ACTIVITIES

- 3RD PERIODIC TEST/ASSESSMENT EXAM. 1ST AND 2ND WEEK.
- SCHOOL LEVEL ENGLISH DRAMA COMPETITION 2ND WEEK.
- CLUSTER LEVEL ENGLISH DRAMA COMPETITION 3RD WEEK.
- STATE LEVEL ENGLISH DRAMA COMPETITION 4TH WEEK AT BAP (JODHPUR) CLUSTER 9.
- SUBJECT WISE WEEKLY TEST FOR BOARD CLASSES.
- PRE-BOARD EXAM. X AND XII (2ND WEEK AND 4TH WEEK)
- MOCK PRACTICAL CLASS X, XII.
- CBSE PRACTICALS AS PER BOARD DIRECTION.
- CLASS 6TH TO 8TH INTER SECTION, QUIZ (ENGLISH, HINDI) 1ST WEEK.
- CLASS 6TH TO 8TH INTER SECTION, QUIZ (MATHS) 2ND WEEK.
- CLASS 6TH TO 8TH INTER SECTION, QUIZ (SCIENCE) 3RD WEEK.
- CLASS 6TH TO 8TH INTER SECTION, QUIZ (SST) 4TH WEEK.
- 3RD EXPOSURE CUM EXCURSION VISIT LOCAL.

FEBRUARY 2022.

SCHOOL TIMINGS: (STAFF) 8:30 AM TO 4:30 PM

SCHOOL TIMINGS: (STUDENTS) 9:00 AM TO 3:30 PM

Holidays will be according to SHIVIRA Calendar and Govt. of Rajasthan Calendar

CELEBRATIONS.

- VASANT PANCHAMI 5TH FEB.
- CHHATRAPATI SHIVAJI JAYANTI 19TH FEB.
- INTERNATIONAL MOTHER LANGUAGE DAY 21 FEB.
- SCOUT AND GUIDE DAY 22ND FEB.
- NATIONAL SCIENCE DAY 28TH FEB.
- NATIONAL DEWORMING DAY 29TH FEB.

OFFICE WORK.

- HEALTH CHECKUP OF STUDENTS AND RECORD UPDATATION.
- PTA, SMC, SDMC MEETING ON AMAVASYA.
- ADVERTISEMENT FOR ADMISSION PROCESS.

ACTIVITIES.

- COMPLETION AND REVISION OF SYLLABUS.
- SUBJECT WISE WEEKLY TEST FOR BOARD CLASSES.
- SCIENCE PRACTICAL PREPARATIONS.
- CBSE PRACTICALS AS PER BOARD DIRECTION.
- RESULT ANALYSIS PRE-BOARD.
- COMMUNITY AWARENESS PROGRAMME REGARDING SOCIAL ISSUES 1ST WEEK.
- GUEST LECTURE ON POLICE SYSTEM, ROAD SAFETY 2ND WEEK.
- INTER SECTION QUIZ SCIENCE, MATH 3RD WEEK.
- GUEST LECTURE BY SOCIAL EMINENT PERSONALITY 4TH WEEK.
- SPELL BEE(SPELLING COMPETITION).

MARCH 2022.

SCHOOL TIMINGS: (STAFF) 8:30 AM TO 4:30 PM

SCHOOL TIMINGS: (STUDENTS) 9:00 AM TO 3:30 PM

.Holidays will be according to SHIVIRA Calendar and Govt. of Rajasthan Calendar

CELEBRATIONS.

- INTERNATIONAL WOMEN'S DAY 8TH MARCH.
- WORLD CONSUMER DAY 15TH MARCH.
- RAJASTHAN DIWAS 30TH MARCH.

OFFICE WORK.

- LOCAL EXAMINATION PREPARTION.
- PRINTING OF STUDENTS AND TEACHERS DIARY.
- PLANNING OF NEXT SESSION.
- DECLARATION OF RESULTS WITH PTA 4TH WEEK.
- CLOSING ACCOUNTS FOR THE FINANCIAL YEAR.
- PREPARE LOCAL RESULT 4TH WEEK OF MARCH.
- PTA, SMC, SDMC MEETING 4TH WEEK OF MARCH.
- ADVERTISEMENT FOR ADMISSION PROCESS.

ACTIVITIES.

- SESSION ENDING EXAMS (6-8, 9, 11).
- BOARD EXAMS (10&12).

SOME IMPORTANT CBSE RELATED WEBSITES.

- www.cbse.nic.in
- www.cbseacademic.nic.in

CBSE AFFILIATION EXTENSION FEES MUST BE SUBMITTED BEFORE 31STMARCH.